Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

My BP shot up to 189/101. How do I get it?

My BP shot up to 189/101. How do I get it down quickly and should I be concern? I have stage 2 hypertension. I m on Diovan HCT and my BP is usually around 155/95. Last week it was hanging around 160/101. Today is shot up to 189/104. I m not sure what I can do or what I should be doing today about it. Should I have a mild workout like I planned? Or, should I just try to relax? Profession input would be greatly appreciated.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  625
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
That is quite high. You need to be careful as dropping it too low too quickly can cause vascular collapse and cause the opposite problem. Cut down on your sodium intake. Do moderate exercise 3-5 times per week. Get lots of rest and avoid stressful situations as much as possible. Call your physician or health care provider as they may want to alter the dose of your medication in order to keep your blood pressure within a normal range.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor